# SDR CA000309001

- Difficulty date: February 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Propeller: Hartzl HC82V*
- System (JASC): 6110 · Propeller Assembly
- Part: Piston
- Part number: C8526
- Condition: Cracked
- Location: Prop Assy
- Component: Propeller, Hartzl, HC82V*
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON FOUND CRACKED .250 INCH ON OUTER EDGE AND SEVERE CORROSION FOUND IN O-RING AND FELT GROOVE.
